RUS
ENG
Full version
JOURNALS
// Matematicheskie Zametki
// Archive
Mat. Zametki,
1993
Volume 54,
Issue 3,
Pages
98–105
(Mi mzm2407)
The integral modulus of continuity of the Dirichlet kernel and the conjugate Dirichlet kernel
S. A. Telyakovskii
Steklov Mathematical Institute, Russian Academy of Sciences
UDC:
517.518.45
Received:
22.12.1992
Fulltext:
PDF file (409 kB)
References
English version:
Mathematical Notes, 1993,
54
:3,
940–945
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025